# SDR SWIA202162637

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SPOILERON IB PCU WING ATTACH POINT NUTS ARE CORRODED.   (C-CHECK- RO 11/11/21)   INSTALLED NEW HARDWARE ON L/H SPOILERON I/B  PCU TO WING ATTACHING POINT IAW CRJ 200 AMM 27-62-01-400-801 STEP 2.B(4)-(7).  REPLACED CORRODED SPOILERON HINGE NUT BEHIND IB PCU WING ATTACH POINT E IAW CRJ 200 AMM27-64-01-400-801. RIG CHECK PERFORMED AND FOUND IN LIMITS IAW CRJ 200 AMM 27-62-01-220-802. - FUNCTIONAL TEST OF SECUS GOOD IAW CRJ  / 200 AMM 27-61-05-720-801.  OPS TEST OF FLIGHT SPOILER/SPOILERON GOOD IAW CRJ 200 AMM 27-64-00-710-801. REFERENCE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
